RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1927, Volume 21, Issue 4, Pages 567–578 (Mi izv5482)  

This article is cited in 2 scientific papers (total in 2 papers)

Démonstration analytique d'un théorème sur la distribution des parties fractionnaires d'un polynôme entier

I. Vinogradov

Leningrad

Full text: PDF file (1015 kB)

Bibliographic databases:
Received: 01.07.1927

Citation: I. Vinogradov, “Démonstration analytique d'un théorème sur la distribution des parties fractionnaires d'un polynôme entier”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 21:4 (1927), 567–578

Citation in format AMSBIB
\Bibitem{Vin27}
\by I.~Vinogradov
\paper D\'emonstration analytique d'un th\'eor\`eme sur la distribution des parties fractionnaires d'un polyn\^ome entier
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1927
\vol 21
\issue 4
\pages 567--578
\mathnet{http://mi.mathnet.ru/izv5482}
\zmath{https://zbmath.org/?q=an:53.0160.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5482
  • http://mi.mathnet.ru/eng/izv/v21/i4/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Pustyl'nikov, “Distribution of the fractional parts of a polynomial, Weyl sums, and ergodic theory”, Russian Math. Surveys, 48:4 (1993), 143–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Karatsuba, “On fractional parts of rapidly growing functions”, Izv. Math., 65:4 (2001), 727–748  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:194
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020